Document Type : Research Paper


Department of Mathematics, National Institute of Technology Calicut, Calicut-673601, Kerala, India


In this paper the concept of metacompactness in L-topological
spaces is introduced by means of point finite families of L-fuzzy sets. This
fuzzy metacompactness is a natural generalization of Lowen fuzzy compactness.
Further a characterization of fuzzy metacompactness in the weakly induced
L-topological spaces is also obtained.


[1] K. D. Burke, Covering properties, in K.Kunen, J.E Vaughan(Eds.), Hand Book of Set Theoretic
Topology, Elsevier Science Publishers, 1984, 349–422.
[2] J. L. Fan, Paracompactness and strong paracompactness in L-fuzzy topological spaces, Fuzzy
Systems and Mathematics, 4 (1990), 88–94.
[3] u. Hoehle and S. E. Rodabaugh (Eds.), Mathematics of fuzzy sets: logic, topology and measure
theory, The Hand Book of Fuzzy Set Series 3, Kluwer Academic Pub., 1999.
[4] T. Kubiak, The topological modification of the L-fuzzy unit interval, in: S. E. Rodabaugh,
E. P. Klement, U. Hoehle (Eds.), Applications of Category Theory to Fuzzy Subsets, Kluwer
Academic Publishers, Dordrecht, 1992, 275 – 305.
[5] Y. M. Liu and M. K. Luo, Fuzzy topology, Advances in Fuzzy Systems — Applications and
Theory , World Scientific, 9 (1997).
[6] M. K. Luo, Pracompactness in fuzzy topological spaces, J. Math. Anal. Appl., 130 (1988),
[7] F. G. Shi, et al., Fuzzy countable compactness in L-fuzzy topological Spaces , J. Harbin Sci.
Technol. Univ., 3 (1992), 63–67.
[8] F. G. Shi and C. Y. Zheng, Pracompactness in L-topological Spaces, Fuzzy Sets and Systems,
129 (2002), 29−37.
[9] G. J. Wang, On the structure of fuzzy lattices, Acta Math. Sinica, 29 (1986), 539–543.
[10] G. J. Wang, Theory of L-fuzzy topological spaces, Shaanxi Normal University Pub., Xian,